Cycles through particular subgraphs of claw-free graphs

Share/Save/Bookmark

Broersma, H.J. and Lu, M. (1995) Cycles through particular subgraphs of claw-free graphs. Journal of Graph Theory, 20 (4). pp. 459-465. ISSN 0364-9024

[img]
Preview
PDF
285Kb
Item Type:Article
Copyright:© 1995 Wiley InterScience
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/71176
Official URL:http://dx.doi.org/10.1002/jgt.3190200409
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140715